Stopping geodon?

Question is Closed Report Mark as Favorite

Answers (1)

28 Sep 2009

Are you having problems with stopping Geodon?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone experienced any face/head twitching with Geodon?

My son has been on Geodon (100mg) for about 8 months with no problems and 2 days ago he started this twitch and it has gotten worse. I am concerned ...

2 answers 20 Sep 2010

Saphris - I have taken Geodon for years among many other meds?

I now have a new Dr. She has me on Geodon and Lithium, and other meds. She just started me on Saphris Friday, 5mg at night, and to take the Geodon ...

1 answer 1 Feb 2012

Geodon - Has anyone experienced this?

I have been on Geodon 40 mg for about 3 years now. When I first started taking it I felt immediately better. For a couple of months now I have been ...

1 answer 3 Apr 2013

Have you tapered Geodon?

My psych started me on Latuda 40 mg after stopping Geodon 40 mg and Lexapro 5 mg. I started getting sleep problems so I again started Geodon, but ...

1 answer 15 Jul 2014

Does blurry vision from Geodon repair the sight after stopping medication?

I have had blurry vision in my left eye for 8 months. I had blood from pulling away from the layer in the mucus layer near the back. It healed some ...

0 answers 13 Oct 2014